# SDR UALA2012042002361

- Difficulty date: April 19, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,377 hours, 13,340 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Rt Engine Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER RT ENGINE START, THE RT BLEED LIGHT AND RT ENGINE PRV EICAS CAME ON.   CREW STATED AFTER RIGHT ENGINE START THE RIGHT BLEED LIGHT TURNED ON AND ASSOCIATED HPSOV EICAS MESSAGE.  BLEED AIR PRESSURE WAS NORMAL.  NO FAULTS NOTED ON AIR SUPPLY BITE MODULE.  FOUND LOOSE B-NUT ON SUPPLY AIR LINE TO PRVC. TIGHTENED NUT.  NO LEAKS NOTED.  PERFORMED HEALTH CHECK PER MM.  ALL VALVES OPERATE OKAY.
